MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMPB210 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: labelling discrepancies.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that two boxes of mentor memorygel boost, 210cc, were received by the customer.One of the two boxes has a serial number on one side of the box that differs from the serial number on the opposite side.No patient involvement has been reported.
Additional Manufacturer Narrative
Device evaluation completed on january 06, 2026: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned packaging device.During visual of the returned packaging device it was found one exterior label on packaging box with serial number (b)(6) on the flag label and the non-flag label with the serial number (b)(6).After open the packaging, the serial number inside correspond to (b)(6).As part of mentors¿ quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.According to the available information, an additional investigation have been initiated through mentor¿s quality system to address this labeling issue.Manufacturer¿s reference number: (b)(4).